File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Smith-type iterative algorithms for the Stein matrix equation

TitleOn Smith-type iterative algorithms for the Stein matrix equation
Authors
KeywordsAccelerative iteration
Iterative solution
Numerical computation
Smith iteration
Stein matrix equation
Issue Date2009
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/aml
Citation
Applied Mathematics Letters, 2009, v. 22 n. 7, p. 1038-1044 How to Cite?
AbstractThis note studies the iterative solution to the Stein matrix equation. Firstly, it is shown that the recently developed Smith(l) iteration converges to the exact solution for arbitrary initial condition whereas a special initial condition is required in the literature. Secondly, by presenting a new accelerative Smith iteration named the r-Smith iteration that includes the well-known ordinary Smith accelerative iteration as a special case, we have shown that the r-Smith accelerative iteration requires less computation than the Smith iteration and the Smith(l) iteration, and the ordinary Smith accelerative iteration requires the least computations comparing with other Smith-type iterations. © 2009 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/124889
ISSN
2015 Impact Factor: 1.659
2015 SCImago Journal Rankings: 1.141
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Science Foundation of China60710002
Program for Changjiang Scholars and Innovative Research Teams in University
RGCHKU 7029/05P
Funding Information:

The work of Bin Zhou and Guang-Ren Duan was partially supported by the Major Program of the National Natural Science Foundation of China under Grant No. 60710002 and the Program for Changjiang Scholars and Innovative Research Teams in University. The work of James Lam was partially supported by RGC HKU 7029/05P.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorZhou, Ben_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorDuan, GRen_HK
dc.date.accessioned2010-10-31T10:59:44Z-
dc.date.available2010-10-31T10:59:44Z-
dc.date.issued2009en_HK
dc.identifier.citationApplied Mathematics Letters, 2009, v. 22 n. 7, p. 1038-1044en_HK
dc.identifier.issn0893-9659en_HK
dc.identifier.urihttp://hdl.handle.net/10722/124889-
dc.description.abstractThis note studies the iterative solution to the Stein matrix equation. Firstly, it is shown that the recently developed Smith(l) iteration converges to the exact solution for arbitrary initial condition whereas a special initial condition is required in the literature. Secondly, by presenting a new accelerative Smith iteration named the r-Smith iteration that includes the well-known ordinary Smith accelerative iteration as a special case, we have shown that the r-Smith accelerative iteration requires less computation than the Smith iteration and the Smith(l) iteration, and the ordinary Smith accelerative iteration requires the least computations comparing with other Smith-type iterations. © 2009 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/amlen_HK
dc.relation.ispartofApplied Mathematics Lettersen_HK
dc.subjectAccelerative iterationen_HK
dc.subjectIterative solutionen_HK
dc.subjectNumerical computationen_HK
dc.subjectSmith iterationen_HK
dc.subjectStein matrix equationen_HK
dc.titleOn Smith-type iterative algorithms for the Stein matrix equationen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0893-9659&volume=22&issue=7&spage=1038&epage=1044&date=2009&atitle=On+Smith-Type+iterative+algorithms+for+the+stein+matrix+equationen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.aml.2009.01.012en_HK
dc.identifier.scopuseid_2-s2.0-67349285076en_HK
dc.identifier.hkuros179585en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-67349285076&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume22en_HK
dc.identifier.issue7en_HK
dc.identifier.spage1038en_HK
dc.identifier.epage1044en_HK
dc.identifier.isiWOS:000266894100014-
dc.publisher.placeUnited Kingdomen_HK
dc.relation.projectAdmissibility Conditions and Performance-Based Stabilization of Singular Switched Systems-
dc.identifier.scopusauthoridZhou, B=7401906664en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridDuan, GR=35229183800en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats